Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 348, Number 3

All articles in this issue are freely accessible.

Structural properties of the one-dimensional drift-diffusion models for semiconductors
Fatiha Alabau.
Trans. Amer. Math. Soc. 348 (1996), 823-871
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1329526
Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions
I. P. Goulden and D. M. Jackson.
Trans. Amer. Math. Soc. 348 (1996), 873-892
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1325917
Iterated Spectra of Numbers—Elementary, Dynamical, and Algebraic Approaches
Vitaly Bergelson, Neil Hindman and Bryna Kra.
Trans. Amer. Math. Soc. 348 (1996), 893-912
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1333387
Distinguished representations and quadratic base change for $GL(3)$
Herve Jacquet and Yangbo Ye.
Trans. Amer. Math. Soc. 348 (1996), 913-939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340178
Geometrizing Infinite Dimensional Locally Compact Groups
Conrad Plaut.
Trans. Amer. Math. Soc. 348 (1996), 941-962
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348156
R-torsion and zeta functions for analytic Anosov flows on 3-manifolds
Héctor Sánchez-Morgado.
Trans. Amer. Math. Soc. 348 (1996), 963-973
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348868
An Extension of Lomonosov’s Techniques to Non-compact Operators
Aleksander Simonic.
Trans. Amer. Math. Soc. 348 (1996), 975-995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348869
Partially hyperbolic fixed points with constraints
Patrick Bonckaert.
Trans. Amer. Math. Soc. 348 (1996), 997-1011
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1321568
Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions
H. Aikawa and A. A. Borichev.
Trans. Amer. Math. Soc. 348 (1996), 1013-1030
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340166
The behavior of Fourier transforms for nilpotent Lie groups
Ronald L. Lipsman and Jonathan Rosenberg.
Trans. Amer. Math. Soc. 348 (1996), 1031-1050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370646
Operator Semigroup Compactifications
H. D. Junghenn.
Trans. Amer. Math. Soc. 348 (1996), 1051-1073
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1348864
Real analysis related to the Monge-Ampère equation
Luis A. Caffarelli and Cristian E. Gutiérrez.
Trans. Amer. Math. Soc. 348 (1996), 1075-1092
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1321570
Affine Dupin Surfaces
Ross Niebergall and Patrick J. Ryan.
Trans. Amer. Math. Soc. 348 (1996), 1093-1115
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1316860
A Note on Bernoulli Numbers and Shintani Generalized Bernoulli Polynomials
Minking Eie.
Trans. Amer. Math. Soc. 348 (1996), 1117-1136
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1321572
Even Linkage Classes
Scott Nollet.
Trans. Amer. Math. Soc. 348 (1996), 1137-1162
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1340182
Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces
Clifford J. Earle and Frederick P. Gardiner.
Trans. Amer. Math. Soc. 348 (1996), 1163-1190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322950
Topological centers of certain dual algebras
Anthony To-Ming Lau and Ali Ülger.
Trans. Amer. Math. Soc. 348 (1996), 1191-1212
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1322952
On the Poles of Rankin-Selberg Convolutions of Modular Forms
Xian-jin Li.
Trans. Amer. Math. Soc. 348 (1996), 1213-1234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1333393
American Mathematical Society